Can TRT cause kidney cysts?

Bubbs

New Member
Thankfully my urologist thinks the cysts I've developed at just multiple simple cysts, not kidney disease, but he's not sure what could have caused them.

I eliminated the celebrex I was taking and to help my arthritis my TRT doctor put me on 100mg of deca a week to go with 100mg test, is there any evidence to show that either of these drugs could potentially cause kidney cysts to develop?

I'm also on lisinopril hczt (12.5 mg) and was taking 4 iu serostim ED for 6 months but just can't justify the price anymore since my insurance won't cover it
 

captain

Active Member
David Brownstein and Jorge Flechas claimed it is Iodine deficiency with cystic organs.
 
Last edited:

gag

New Member
Thankfully my urologist thinks the cysts I've developed at just multiple simple cysts, not kidney disease, but he's not sure what could have caused them.

I eliminated the celebrex I was taking and to help my arthritis my TRT doctor put me on 100mg of deca a week to go with 100mg test, is there any evidence to show that either of these drugs could potentially cause kidney cysts to develop?

I'm also on lisinopril hczt (12.5 mg) and was taking 4 iu serostim ED for 6 months but just can't justify the price anymore since my insurance won't cover it
Are they all in one or both kidneys. There is a disorder called VHL to look into.
von Hippel-Lindau (VHL) disease, or von Hippel-Lindau syndrome, is a rare genetic disorder characterized by visceral cysts and benign tumors in multiple organ systems

T does increase growth factors in the body, but don't think it's been linked to cysts, and not sure about the other meds. Kidney cysts are common after age 50yo, and just ask your doc to monitor them.
 

gotgame

New Member
Thankfully my urologist thinks the cysts I've developed at just multiple simple cysts, not kidney disease, but he's not sure what could have caused them.

I eliminated the celebrex I was taking and to help my arthritis my TRT doctor put me on 100mg of deca a week to go with 100mg test, is there any evidence to show that either of these drugs could potentially cause kidney cysts to develop?

I'm also on lisinopril hczt (12.5 mg) and was taking 4 iu serostim ED for 6 months but just can't justify the price anymore since my insurance won't cover it
No. Testosterone use does not cause renal cysts. if they are simple cysts and not listed as having any septations, calficiations or anything else which would make them complex then you dont need to worry about them
 
  • Like
Reactions: gag

Bubbs

New Member
No, it won't. And by curiosity, how do you feel on your protocol?

Good to know, thanks to everyone for in depth replies

I feel great on this protocol, I get gross and bloated with 200mg test and this seems to help with my arthritis a bit. I have stopped taking celebrex and haven't noticed much of my chronic hip or knee pain flaring up since the nandrolone kicked in.

Strength and body comp are ok considering covid stress, I got back to 4 plates a side on the hammer incline and shoulder press machines and energy levels are good.

It does seem to raise my hematocrit more than just test though, which worries me as I run high. I tanked my iron with monthly donations so only donate 3 x yearly now but my hematocrit is higher than I'd like
 

Online statistics

Members online
5
Guests online
6
Total visitors
11
Top